# SDR FQAR20191114014

- Difficulty date: November 14, 2019
- Submitted: November 14, 2019
- Operation: General aviation
- Aircraft: N748PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881190
- Aircraft time: 327 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Part number: 63355009
- Condition: Broken
- Location: Brake System
- Part time: 327 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HAD A HISTORY OF SOFT BRAKES, BRAKE SYSTEM HAS BEEN BLED A NUMBER OF TIMES, WITH THE PROBLEM RE-OCCURING. AFTER LATEST SQUAWK, FOUND HYDRAULIC FLUID ON THE FIREWALL, TRACED SOURCE TO THE HYDRAULIC RESERVOIR CAN ON THE FIREWALL, REMOVED CAN TO FIND THE OUTLET NIPPLE HAD BROKEN FREE OF THE CAN DUE TO POOR SOLDER JOINT, REPLACED CAN WITH SERVICABLE PART
